# SDR FDEA201503201019

- Difficulty date: March 20, 2015
- Submitted: April 2, 2015
- Operation: Air carrier
- Aircraft: N675FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 789
- Aircraft time: 246 hours, 13,353 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5381310620000
- Condition: Corroded
- Location: Frames 38-40
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDCC FLOOR STRUCTURE SEAT TRACK CORRODED, FRAME 38.2 - 40, Y-953.  REMOVED THE CORROSION IAW SRM 51-74-10 FOUND DELAMINATION. REMOVED THE CORRODED SEAT TRACK IAW SRM 51-40-21. DRILLED THE FASTENER HOLES IN THE NEW PART IAW SRM 51-40-44. INSTALLED THE NEW SEAT TRACK IAW SRM 51-40-21.   MAJOR REPAIR IAW GMM 6-2-100.
